# SDR P5CA9500872

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830FT
- Make and model: Boeing 747121
- Aircraft serial: 19642
- System (JASC): 3244 · Tire
- Part: Tires
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, AIRCRAFT SWUNG VIOLENTLY TO THE LEFT, CAUSING LEFT WING AND BODY GEAR TRUCKS TO DEPART LEFT SIDE OF RUNWAY.  ABORTED TAKEOFF.  INCIDENT CAUSED DAMAGE TO LT WING GEAR BRAKE EQUALIZATION RODS, BRAKE SYSTEM HYDRAULIC LINES, 2 DEFLATED TIRES.  COMPONENTS TO BE REPLACED IAW MM 32.  AIRCRAFT INSPECTED PER MM 05-51-37 AND MM 05-51-05; NO ADDITIONAL DISCREPANCIES FOUND.  BASED ON PILOT REPORT, BELIEVE CAUSE TO BE FLAT TIRES ON LEFT WING GEAR DUE TO A LONG TAXI.
